# SDR SWAA2023050243375

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N1806U
- Make and model: Boeing 737-8
- Aircraft serial: 60652
- Aircraft time: 1,815 hours, 948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT L/H INBD FLASHLIGHT LED TEST LIGHT RED<[01] R&RD AFT L/H INBD FLASHLIGHT BATTERY & TAMPER SEAL PER AMM 25-64-00
